welcome to the forum!! before I comment, can I ask, and I'm being sincere how do you go through a day on all the xanax and not fall asleep?? I'm being serious, I could never take anything like that until bedtime, what do you feel when you take it and how do you stay awake? now back to the question.
First off, I'm not an expert on withdrawals from xanax or anything of that nature. I was on about 200mg a day of oxycontin and am still recovering and doing pretty well. I'm sure you will get many answers to your post that are much more helpful than mine. What I do know is that if you come off too quick it can be VERY DANGEROUS, I believe you can have seizures and your body may go into shock, but I'm not a Dr. and i'm not sure about that. So the first step is to either save enough meds to be able to slowly bring it down to a level where you can stop, and I think the best way to do this is WITH A DR.'S HELP......... Good luck, keep posting and you will make it through this.
Yes GWH is correct, coming off of Zanax is very dangerous and should not be done without doctors care. I abused Zanax many years ago, and ended up having several seizures (3-4) all in one day because I quit them suddenly without tapering. Do not try to do this by yourself, otherwise your body will probably go into shock and possibly a coma, especially with all that other stuff you are taking. Please be very careful.
Does anyone know about the potential problem of mixing an anti-depressant such as Paxil with Norco? I am trying to wean off of a nasty hydro habit (400-550mg a day). I have had a dcotor label me as depressed and said that Prozac or Paxil would be the way to go. Is this a dangerous mixture? Could I safely start taking Paxil while still taking 100mg of hydrocodone a day?
I have been on paxil for 3 years, 1 year into that I started taking vicodin. Eventually I got up to about 250-300mgs of hydrocodone a day. I did not ever notice any adverse reactions with the paxil and vicodin though maybe i wouldn't because i was on paxil when I started taking the vicodins. although I believe that vicodin actually makes the paxil not work because the vicodin takes over the dopamine in the brain. But if u are just starting the paxil and weening off the vicodin I would think that it would be helpful. Feel free to ask me anything if u need it more clarified. Smile :)
I was able to stay away becuase I would swig them down with a double or triple expresso frappachino from Starbucks. It totally relaxed me and loosened me up. As far as the Pers or Vicodin, it would just give a numb sense of being, drowning out any internal sense of pain. I did quit the Xanax cold turkey after coming clean to my wife and some good friends at church. IT sucked for a while, aggitated, lack of sleep, on edge, headaches, etc. After a while it went a way. After about a month of not doing anything, I downed about 10 fioricet as I felt I still needed something. The fioricet let to the Darvocet, Vicoden / Percs in the past. Don't want to keep going to the docs to get new prescriptions out of fear of being found out and the embarrassment of making stuff up to get the meds to begin with. I'm to the point where I know I need help and want it / don't want it. Humbleness sucks, but brings about results. I feel like someone going on a diet at the beginning of the month, becuase right now, I'm willing take just about anything. Also, any work on what the natural-altenative(Thomas recipe?) is and what it consists of?
Welcome to the forum!! First things first, GWH is exactly right, coming of Xanax is VERY DANGEROUS! (Especially taking that much) I also would fall stright asleep taking that much! WOW! Thats an incredible amount of the drug in one day, not to mention the other drugs you take. I myself was addicted to Percocet for 8 years and that drug alone is hard as hell to come off of. Please talk to a doctor and get some help first. DO NOT come off (especially the Xanax) by your self, you can go into shock, you can even die! I'm not trying to scare you I just want you to understand fully that it is absolutely NOT safe to stop without doctors orders. Best of luck to you and keep posting, this forum is a huge help!
Are you from Delaware, by chance. I know someone who has some problems, based on what ex has said and her name is Kelli. I will tak to you and try to help if you will do the same. I am off meds right now.
What's up lately?
I've been smoking crack for about a week now, and it sure doesn't *SEEM* addictive at all! What's the big deal with it anyway? I mean, it gives me more energy, but it doesn't make me feel "High" like if you were shooting dilaudid or something...
Does anybody have any experience with crack here? How long can I continue smoking it before I have to worry about withdrawls when I decide to quit?
Just kidding. I thought that CRACK might get one of you to respond more quickly!
Have a good day though!
this is it! crack and crank are kid's stuff. if you want to become
an old person real fast, just stick with that ****. ya' know it's
rare ro find a speed freak over 50, and if you do you can bet that
they're built out of some real surdy stuff. i was not/am not so i
turned and walked- no ran away from it! opiates may bring a visit
from jones, but speed/coke just leaves your body a smoking burned
out crust. this is not for me! jess you got enough problems, so do
not even joke about this awful stimulant ****.
and keep an angel on your shoulder
O.K.-- Yer right!
I shouldn't EVEN JOKE about this ****.
On a much better note, I'm still sober, but VERY TIRED this morning, I think Im going to have to indulge in the still legal stimulant of: COFFEE!!
I hate to say this, but you are messing your body up mixing all those pills together. My friend did that & you know what she died May of 2001. She would take anything that she could get her hands on, and she died not watching what she was doing. PLease take care of yourself. PLease. Those Zanaz are horrible. I never toke those that much. When getting off those your body could go into seizures & you can die.
we only live 20 minutes apart...i want a face to face, and soon! i
know were both busy but gee what an oppertunity to miss. see i was
gonna see if you could you use your power and great influence to
get me a job where you work. things at the university of no opper-
tunity are looking very bleak...30-50% cuts in staff.
anyhow how about that cup of coffee. i'll bring my wife along as
she is far more pleasent to look at than me (i'm kind of crusty in
my old age)! as a matter of fact Irish Rose is beautiful and you
would not want to miss the opertunity to gaze upon her. she has
been out of town all week, but is back home tonight!
keep an angel on your shoulder
Thanks for the responses. Sorry about your friend. One of the biggest reasons I want to get clean is to enjoy my wife and 3 kids, not leave them fatherless. I want to get the monkey off my back, but somehow it has grown into that 800lb. gorilla. Plan on setting something up with the Employee Assistance Program offered at work. Scared to think of what a day will be like straight, but being messed up at work / home isn't working. I've gotten to the point where I've begged / borrowed, but have not stolen to get anyone else's meds. Running out of options. I know that mixing all the different meds I'm taking together can be dangerous, but just think for the moment. You just don't think about anything else except getting high. When you are high, you think you're acting normal, but I'm seeing that others probably suspect something while acting a little erratic. Heck, I looked back at my original posting and couldn't believe at how my typo-errors I made. Straight, I would have been able to spell correctly. I don't even remember half the things that I do when I'm buzzed. Nice existence right? Anyway, thanks for the encouragement and info. I'll be sure to post when I get the right help.
My friend and I talked about how curious George becomes an 800lb Gorilla. I just had to laugh when I seen that in your post. Do we all think somewhat alike or is it just me?